Perturbations of nuclear$C$*-algebras

Erik Christensen Department of Mathematical Sciences, University of Copenhagen Allan M. Sinclair School of Mathematics, University of Edinburgh Roger R. Smith Department of Mathematics, Texas A&M University Stuart A. White School of Mathematics and Statistics, University of Glasgow Wilhelm Winter Mathematisches Institut, Universit√§t M√ľnster

Spectral Theory and Operator Algebra mathscidoc:1701.32002

Acta Mathematica, 208, (1), 93-150, 2009.10
Kadison and Kastler introduced a natural metric on the collection of all$C$*-subalgebras of the bounded operators on a separable Hilbert space. They conjectured that sufficiently close algebras are unitarily conjugate. We establish this conjecture when one algebra is separable and nuclear. We also consider one-sided versions of these notions, and we obtain embeddings from certain near inclusions involving separable nuclear$C$*-algebras. At the end of the paper we demonstrate how our methods lead to improved characterisations of some of the types of algebras that are of current interest in the classification programme.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:58 uploaded by actaadmin ] [ 81 downloads ] [ 0 comments ] [ Cited by 12 ]
@inproceedings{erik2009perturbations,
  title={Perturbations of nuclear$C$*-algebras},
  author={Erik Christensen, Allan M. Sinclair, Roger R. Smith, Stuart A. White, and Wilhelm Winter},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203358035792751},
  booktitle={Acta Mathematica},
  volume={208},
  number={1},
  pages={93-150},
  year={2009},
}
Erik Christensen, Allan M. Sinclair, Roger R. Smith, Stuart A. White, and Wilhelm Winter. Perturbations of nuclear$C$*-algebras. 2009. Vol. 208. In Acta Mathematica. pp.93-150. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203358035792751.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved